Easofen 200mg Ibuprofen Pain Relief Tablets - 12 / 24 Pack


Size: 24 Pack
Price:
Sale price€5.95 EUR

Checkout safely using your preferred payment method

Description

Description

Ibuprofen Tablets are cheaper alternative to Nurofen with the same great reliability. They can be used to treat back pain, muscular and rheumatic pain and headache pain.

  • Product Strength: 200mg
  • Available in 12/24/48 Pack Size
How to use:

Adults and children over 12 years:

Initial dose is 400mg and subsequently if necessary, 200 to 400mg every four hours with a maximum of 1200mg in a 24 hour period.

Not suitable for children under 12 years of age.

Warnings

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure or kidney failure.
  • Use in patients with bleeding disorders.
Side Effects
  • Gastrointestinal bleeding, ulceration and perforation.
  • Heartburn.
Ingredients

Contains:

Ibuprofen 200mg

You may also like

Recently viewed

Customer Reviews

Based on 2 reviews
100%
(2)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
S
S.S.
Very good

delivered fast, prices are good, im happy

J
Jen D

5 Star *****